The maximum principle for equations of mixed type
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1967-1976
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a13,
author = {K. B. Sabitov},
title = {The maximum principle for equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {1967--1976},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a13/}
}
K. B. Sabitov. The maximum principle for equations of mixed type. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1967-1976. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a13/